# SDR SWAA2021062173404

- Difficulty date: May 15, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 277-294.5 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS 277 TO BS 294.5 AND BL 0 AT FWD GALLEY AREA ; 2021-229804 / REPLACED WEB AND LOCATED BTW BS277 TO BS294.5 AND BL0 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 STEP 9. PART NUMBER USED 141A5410U139;REPLACED WEB LOCATED BTW BS277 TO BS294.5 AND BL0 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 STEP 9. PART NUMBER USED 141A5410U139;REPLACED WEB LOCATED BTW BS277 TO BS294.5 AND BL0 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 STEP 9. PART NUMBER USED 141A5410U139 COMPLETE RII;TOOL USED CALIPER P/N 700-113-10; S/N 0019306; DUE DATE 14/OCT/21
